# SDR HNAA2009020900048

- Difficulty date: February 3, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 43,366 hours, 48,678 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E998
- Part serial: 3G920083
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,612 hours, 39,038 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C, E

## Discrepancy

NR 1 ENGINE OIL PRESSURE AT 20 PSI WITH NR 1 ENGINE PRESSURE CAUTION LIGHT ILLUMINATED ON TAKE OFF ROLL. (LIGHT/PIS ON FOR 4 TO 5 SECONDS).  FOUND OIL COOLER LEAKING, R&R OIL COOLER IAW MM 79-20-11. PERFORMED LOW OIL PRESSURE INSPECTION IAW MM 05-50-00.  GROUND RAN ACFT LEAK CHECK GOOD.
